# SDR 95ZZZW717

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 725
- System (JASC): 6140 · Propeller Indication System
- Part: Mono-Pole
- Part number: 1680640
- Condition: Defective
- Location: Lt Prop Gov
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4116 - AIRCRAFT RETURNED TO GATE AFTER CREW NOTICED LEFT SRL COMPUTER MALFUNCTION, AND ABORTED TAKEOFF.  MAINTENANCE REPLACED SRL COMPUTER MONO-POLE PICK IAW MM 72-10-00.  GROUND RAN ENGINE IAW MM 72-00-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
